# SDR CALA2021022200206

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 66,907 hours, 26,514 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: D55371393004
- Condition: Damaged
- Location: Vert Stabilizer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AVO8760.  THE VERTICAL STABILIZER IS DAMAGED AND A REPLACEMENT IS AVAILABLE.  AVO REQUIRES SEVERAL THINGS TO BE CONFIRMED BEFORE THE REPLACEMENT PART CAN BE USED. PLZ COMPLY WITH AVO REQUIREMENTS AND CONTACT ENGINEERING WITH FINDINGS. CARRIED BY ELB PIC''S PIC''S PIC''S PIC''S PIC''S PIC''S PIC''S PIC''S PIC''S PIC''S PIC''S PIC''S PIC''S REF AVO 8760 STEP 1, CONFIRMED PN D553-71035-004-00 IS THE VTP INSTALLED. REF STEP 2. A., CONFIRMED THE FIRST 3 ITEMS LISTED ARE INSTALLED. UNABLE TO CONFIRM REMAINING 5 ITEMS ARE INSTALLED ADD EMP:U008401 PER PROVIDED DRAWINGS. REF STEP 4., ACCOMPLISHED VISUAL INSPECTION OF VTP/ FUSELAGE ATTACHMENT FITTING SIDE PER MM53-51-00-210-018-A. NO DISCREPANCIES WERE NOTED. REF STEP 4., IMAGES PROVIDED TO ENGINEERING VIA EMAIL.
